Asymptotic bounds of the elements of the Engel series of a real number

Deheuvels, Paul . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1982. 295 (1) :21-24

Locate this article in:

Bibtex

@article{CIS-45099,
  Author = {Deheuvels, Paul},
  Title = {Asymptotic bounds of the elements of the Engel series of a real number},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {295},
  Number = {1},
  Year = {1982},
  Pages = {21--24},
  Keywords = {Limit theorems}
}

Similar articles